since the warning stated it may bleach my close .
Hi, no, it should not.
I am not a doctor in this case dermatologist.
Yes you are right about the warning but it refers to the bleach of hair or colored fabric.
Just to be on the safe side consult your doctor or pharmacist... OK
Here is a list of side effects for future reference:
Dry skin, redness, burning, itching, or skin peeling may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
You can use skin moisturizing creams or lotions to help reduce many of the side effects listed above.
This medication may be absorbed into your bloodstream and very rarely cause a severe intestinal condition (Clostridium difficile-associated diarrhea) due to resistant bacteria. This condition may occur weeks after treatment has stopped. Do not use anti-diarrhea products or narcotic pain medications if you have the following symptoms because these products may make them worse. Tell your doctor immediately if you develop: persistent diarrhea, abdominal or stomach pain/cramping, blood/mucus in your stool.
A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
If you notice other effects not listed above, contact your doctor or pharmacist.
You may report side effects to FDA at 1-800-FDA-1088.
I hope I have been of some help... from a caring individual
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2011 • 3 answers
Posted 29 Oct 2011 • 1 answer
Posted 22 Nov 2012 • 2 answers
Posted 20 Aug 2013 • 2 answers
Posted 16 Feb 2015 • 1 answer